# SDR DALA2016051303932

- Difficulty date: May 3, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 85,066 hours, 12,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT STAG, CORROSION WAS NOTED ON THE LT NOSE WHEEL WELL SIDE PANEL DOUBLER, BS 287. C/W REPAIR ERA 544547-14.
